# SDR RAIA201505050001

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 33,682 hours, 29,976 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Wow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR, AIR-GROUND FAIL MSG ON CLIMB, RETURNED TO BLOCK. MAINTENANCE INSPECTED AND FOUND BROKEN WIRE ON RT FWD WOW PROXIMITY SENSOR, REPAIRED BROKEN WIRE AND OPS CHECK GOOD.
